International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 259-266
On coefficient bounds of a certain class of -valent -spiral functions of order
1Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura, Egypt
2Department of Mathematics, Faculty of Science, University of Qatar, P.O. Box 2713, Doha, Qatar
Received 11 April 1986
Copyright © 1987 M. K. Aouf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let , denote the class of functions analytic in , which satisfy for ,
is analytic in with and for . In this paper we obtain the bounds of and we maximize over the class for complex values of .